Neuroleptic malignant syndrome is
the treatment of antipsychotic drugs, including , cases of neuroleptic malignant syndrome described, characterized by hyperthermia, muscle rigidity, instability of the autonomic nervous system, impaired consciousness and increased creatine kinase levels in the blood serum. Additional symptoms may be myoglobinuria (rhabdomyolysis) and acute renal failure.
If you have symptoms of neuroleptic malignant syndrome, the drug trenbolone acetate 100should be discontinued.
In the treatment of sometimes develop seizures. Therefore, the should be used with caution in patients with convulsive states in history, or conditions associated with seizures.
in psychotic illnesses and bipolar disorder may experience suicidal attempts, so the treatment of patients at high risk of suicide should be under strict supervision.
may cause orthostatic hypotension and syncope, especially early in treatment, probably reflecting its α 1 adrenoblokiruyuschee properties. In applying the sometimes observed fainting. Elderly patients are particularly at risk of orthostatic hypotension. The should be used with caution in elderly patients and patients with cardiovascular disease (eg, heart failure, heart attack, or myocardial ischemia and conduction disease), cerebrovascular disease, or conditions that predispose to hypotension (eg, dehydration and hypovolemia).
antagonists of dopamine receptors cause the development of tardive dyskinesia characterized by rhythmical involuntary movements mainly language and / or facial. In the treatment of trenbolone acetate 100 sometimes cases of tardive dyskinesia developed. The occurrence of extrapyramidal symptoms is a risk factor for tardive dyskinesia. If symptoms of tardive dyskinesia should consider abolishing the treatment.
in some patients taking , showed an increase in prolactin concentrations. There were isolated cases of adverse events associated with increased concentrations of prolactin in the blood.
Change of QT interval
is likely, treatment with asenapine is not accompanied by clinically significant prolongation of the interval. However, caution should be exercised when administering thetrenbolone acetate 100 in patients with cardiovascular disease or if you have a family history of long QT interval, and concomitant therapy with other drugs that increase the duration of the QT interval.
Hyperglycemia and diabetes mellitus
during treatment with asenapine were sometimes observed hyperglycemia and exacerbation of existing diabetes history. Linking reception atypical antipsychotics and impaired glucose metabolism is complicated due to an increased risk of development of diabetes in patients with schizophrenia or bipolar disorder, and the increasing incidence of diabetes in the general population. Recommended regular clinical follow-up of patients with diabetes and patients with risk factors for developing this disease.
In the treatment of antipsychotic-described cases of esophageal dysmotility and aspiration. Dysphagia has sometimes occurred in patients receiving .
Violation of thermoregulation
Treatment of antipsychotic drugs may be associated with a violation of thermoregulation. In the application of asenapine clinically significant changes were not developed thermoregulation. Appropriate assistance should be provided in the appointment to patients who can get into the situation, contributing to increase in body temperature, for example, the performance of physical exercise, exposure to heat, dehydration or receiving concomitant medicinal products with anticholinergic activity, m.
Patients with severe hepatic impairment
with severe hepatic impairment in patients (class C Child-Pugh) noted 7 fold increase in the concentration of asenapine. In this regard, it is not recommended to prescribe a trenbolone acetate 100 in such patients.